| Model Number |
SY60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, surgeon had came across 4 diopter surprise with lens.The other eye was normal.Additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis, lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer's internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in a.1., a.2., a.3.A., b.6.,b.7.,d.6.A.,d.10.,e.4., and h.11.The manufacturer internal reference number is: (b)(4).